Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups

Author: A. I. Generalov
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 2.
Journal: St. Petersburg Math. J. 21 (2010), 163-201
MSC (2000): Primary 13D03
Published electronically: January 21, 2010
MathSciNet review: 2549450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a family of local algebras of semidihedral type over an algebraically closed field of characteristic 2, the Hochschild cohomology algebra is described in terms of generators and relations. The calculations are based on the construction of a bimodule resolution for the algebras in question. As a consequence, the Hochschild cohomology algebra is described for the group algebras of semidihedral groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13D03

Retrieve articles in all journals with MSC (2000): 13D03

Additional Information

A. I. Generalov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospekt 28, Petrodvorets, St. Petersburg 198504, Russia

Keywords: Algebras of semidihedral type, Hochschild cohomology, semidihedral groups
Received by editor(s): September 1, 2008
Published electronically: January 21, 2010
Additional Notes: Supported by RFBR, grant 06-01-00200
Article copyright: © Copyright 2010 American Mathematical Society